Top 10 Zirtek Allergy Relief Generic – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. GenCare

#ad

Runny Nose and Itchy Eyes | Generic Zyrtec, GenCare Cetirizine HCL 10 mg 200 Count | 24 Hour Non Drowsy Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing

#ad
GenCare #ad - Join thousands of satisfied allergy relief customers. Click add-to-Cart Today! Non drowsy formula - unlike most allergy medications, cetirizine hcl tablets are non drowsy and can be taken at any time of day. Bulk savings bottle - each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand.

Full 24 hour relief - enjoy non drowsy allergy relief that lasts for a full day. 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief. Compare to the active ingredient found in Zyrtec over the counter medication. Cetirizine hcl helps alleviate symptoms of indoor and outdoor allergies like hay fever, pollen, dust, pet dander and seasonal allergies.

Protect you and your family with a convenient and easy to use OTC allergy medication. If you suffer from hives, runny nose, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face. Each pill is small and easy to swallow for adults and children ages 6 and up. Less itching - cetirizine hcl is a powerful antihistamine that helps relieve and prevent itchy watery eyes, congestion and an irritated itchy throat.
BrandGenCare #ad
ManufacturerGenCare #ad
Part NumberEB-003

2. Good Sense

#ad

365 Count, 10 mg, Cetirizine Hydrochloride Tablets, Antihistamine, GoodSense All Day Allergy

#ad
Good Sense #ad - Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Flowers, a family pet, trees, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief.

These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

3. Zyrtec Children's

#ad

Grape Flavor, 24 Count, Children's Zyrtec Allergy Dye-Free Chewables, 2 Years & Older

#ad
Zyrtec Children's #ad - Suitable for children ages 2+, the kids allergy tablets can be taken to help relieve symptoms of both indoor and outdoor allergies. Give your child effective temporary relief of allergy symptoms due to hay fever, seasonal and other upper respiratory allergies with this dye-free kids allergy medicine.

24-count pack of children's zyrtec 24 hour allergy relief Chewable Antihistamine Tablets for all-day relief of allergy symptoms in just one chew, sneezing, including runny nose, itchy watery eyes, and itchy nose and throat. Allergy relief that's easy to take on the go, each dye-free chewable tablet contains 2.

5 milligrams of the effective antihistamine cetirizine HCl and comes in a kid-friendly grape flavor. Zyrtec is the #1 pediatrician recommended brand* for children's allergies. Among oTC oral antihistamines. With day and night 24-hour relief, these children's chewable tablets work strong on day one, and stronger on day two for powerful relief all season long.
BrandZyrtec Children's #ad
ManufacturerJohnson & Johnson #ad

4. Good Sense

#ad

Cetirizine Hydrochloride Oral Solution 1 mg/mL, 4 Ounces, Grape Flavor, GoodSense Children’s All Day Allergy

#ad
Good Sense #ad - 24 hour relief: this children's allergy medicine provides all day relief from runny nose, itchy nose or throat and itchy, sneezing, watery eyes. One dose per day: don't stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours.

Active ingredient: goodsense children's all-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec. Kid-friendly: this syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free. Tasty grape flavor: This syrup comes in a grape flavor that kids will love.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height5.13 Inches
Length2 Inches
Weight0.25 Pounds
Width2.31 Inches
Part Number370030148479

5. Amazon Basic Care

#ad

Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, 300 Count, Antihistamine

#ad
Amazon Basic Care #ad - Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

6. HealthA2Z

#ad

All Day Allergy, Compare to Zyrtec® Active Ingredient., HealthA2Z Allergy Relief, 250 Tablets, Cetirizine HCL 10mg

#ad
HealthA2Z #ad - Adults and children 6 years and older: one 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Compare to Zyrtec active ingredient. Cetirizine hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies. Active ingredient cetirizine hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. A 5 mg allergy relief product may be appropriate for less severe symptoms.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height3.75 Inches
Length2 Inches
Width2 Inches
Part NumberFPA017

7. Kirkland Signature

#ad

365, 10 mg, 1 Pack, Kirkland Signature Compare to Zyrtec AllerTec Tablets

#ad
Kirkland Signature #ad - Non-Drowsy. Cetirizine hCL/Antihistamine 10 mg. Compare to Zyrtec Active Ingredient. Indoor/outdoor Allergy Relief.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Part Number311676

8. Astepro

#ad

60 Metered Sprays, 24-Hour Allergy Relief, Astepro Allergy Nasal Spray, Steroid-Free Antihistamine

#ad
Astepro #ad - Steroid-free, alcohol-free, fragrance-free nasal spray allergy relief. Astepro allergy relief nasal spray provides up to 24-hour relief of nasal congestion, runny nose, sneezing and itchy nose. Astepro allergy medicine starts working in 30 minutes. Bayer csr, study 20877 2021. Full-prescription strength allergy medicine now available without a prescription. Indoor and outdoor allergy relief. Astepro allergy medicine doesn’t take several days of regular use for full effectiveness.
BrandAstepro #ad
ManufacturerBayer HealthCare LLC #ad

9. TIME-CAP LABS, INC.

#ad

Cetirizine HCl 10 Mg 365Ct – Fast & Reliable Allergy Medication – Allergy Relief with National Brand Equivalency – Easy to Swallow Cetirizine 10 Mg – Non Drowsy Allergy Medication

#ad
TIME-CAP LABS, INC. #ad - Non-drowsy allergy relief… confidently face the season and keep breathing the fresh air you deserve. Our cetirizine hcl 10 mg comes in convenient tablets, so no more dealing with large pills that are too large to swallow. Our fast and trusted non drowsy allergy medication works within one hour of ingestion to give you 24 hours of reliable allergy relief support.

Not only does our cetirizine 10 mg free your nose and throat from all the nagging discomfort, but it also relieves you from hives, itches, and rashes on the skin. Make that itching go away… keep things moving smoothly with Timely Cetirizine. The same effect, but friendlier. This allergy medicine does effective allergy relief for less! Get back to doing what you love faster… when time gets tough, Timely has your back.

With timely's allergy relief tablets, you'll be able to relieve sneezing, watery eyes, a runny nose, & itchy throat – all without a hint of drowsiness. The best allergy relief is a combination of National Brand equivalency so you can rest assured it's doing the job well. Allergy relief that comes easy… indoors or outdoors, timely gives what you need to breathe the refreshing air once more.
BrandTIME-CAP LABS, INC. #ad
ManufacturerTIME-CAP LABS, INC. #ad
Height3.5 Inches
Length2 Inches
Width2 Inches

10. Berkley & Jensen

#ad

365 Count, Berkley & Jense 10mg Cetirizine Hydrochloride Antihistamine Tablets

#ad
Berkley & Jensen #ad - Compare to active ingredients in Zyrtec. 365ct club Size Bottle. Allergy Relief. Relief of sneezing, runny nose, itchy, watery eyes and more.
BrandBerkley & Jensen #ad
Manufacturerberkley & jensen #ad
Part Number70786590